# SDR COEA2015032212805

- Difficulty date: March 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: S53672408226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MINOR REPAIR.  LT FRAME 39 FWD DOUBLER HAS LEVEL 2 CORROSION AT THE LEVEL OF THE AFT CARGO THRESHOLD.  REPLACED WITH OEM PART.
